# SDR MDGARK43311152022

- Difficulty date: November 15, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N489AM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK433
- Aircraft time: 6,086 hours, 5,485 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Unwanted Extend
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

DURING CLIMB NOSE LANDING GEAR EXTENDED UNCOMMANDED. AIRCRAFT RETURNED TO DEPARTURE AIRPORT AND LANDED WITHOUT INCIDENT. NOSE LANDING GEAR STRUT TO BE SERVICED.
